# SDR SWIA200921032

- Difficulty date: February 13, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft time: 15,694 hours, 13,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6608 - RIGHT SIDE EMERGENCY ROW BULKHEAD, EMERGENCY LIGHT INOP.  OPS CHECKED GOOD.
